American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 95 found      Go to page: 1 2 3 4

[61] Ricardo Mañé. Orbits of paths under hyperbolic toral automorphisms . Proc. Amer. Math. Soc. 73 (1979) 121-125. MR 512072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Zbigniew Nitecki. On the topology of the set of completely unstable flows . Trans. Amer. Math. Soc. 252 (1979) 147-162. MR 534115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Artur Oscar Lopes. Structural stability and hyperbolic attractors . Trans. Amer. Math. Soc. 252 (1979) 205-219. MR 534118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Zbigniew Nitecki. Explosions in completely unstable flows. II. Some examples . Trans. Amer. Math. Soc. 245 (1978) 63-88. MR 511400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Zbigniew Nitecki. Explosions in completely unstable flows. I. Preventing explosions . Trans. Amer. Math. Soc. 245 (1978) 43-61. MR 511399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Carlos Gutiérrez. Structural stability for flows on the torus with a cross-cap . Trans. Amer. Math. Soc. 241 (1978) 311-320. MR 492303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Clark Robinson. Global structural stability of a saddle node bifurcation . Trans. Amer. Math. Soc. 236 (1978) 155-171. MR 0467832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Louis Block. Topological entropy at an $u$-explosion . Trans. Amer. Math. Soc. 235 (1978) 323-330. MR 0461578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Alfredo S. Somolinos. Periodic solutions of the sunflower equation: $\ddot x+(a/r) x+(b/r)\sin x(t-r)=0$. Quart. Appl. Math. 35 (1978) 465-478. MR 465265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Peter B. Percell and F. Wesley Wilson. Plugging flows . Trans. Amer. Math. Soc. 233 (1977) 93-103. MR 0448441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Dennis Pixton. Nonsmoothable, unstable group actions . Trans. Amer. Math. Soc. 229 (1977) 259-268. MR 0438397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Dean A. Neumann. Completely unstable flows on $2$-manifolds . Trans. Amer. Math. Soc. 225 (1977) 211-226. MR 0448440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] F. S. De Blasi and J. Myjak. On generic asymptotic stability of differential equations in Banach space . Proc. Amer. Math. Soc. 65 (1977) 47-51. MR 0447730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] M. M. C. de Oliveira. $C^0$-density of structurally stable vector fields. Bull. Amer. Math. Soc. 82 (1976) 786. MR 0420716.
Abstract, references, and article information   
View Article: PDF

[75] John E. Franke and James F. Selgrade. Abstract $\omega $-limit sets, chain recurrent sets, and basic sets for flows . Proc. Amer. Math. Soc. 60 (1976) 309-316. MR 0423423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Richard Sacksteder. The infinitesimal stability of semigroups of expanding maps . Trans. Amer. Math. Soc. 221 (1976) 281-288. MR 0418166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Benjamin Halpern. Homeomorphisms with many recurrent points . Proc. Amer. Math. Soc. 59 (1976) 159-160. MR 0415678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Allan Gottlieb. Converses to the $\Omega $-stability and invariant lamination theorems . Trans. Amer. Math. Soc. 202 (1975) 369-383. MR 0380885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] William C. Chewning and R. Steven Owen. Local sections of flows on manifolds . Proc. Amer. Math. Soc. 49 (1975) 71-77. MR 0362404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] J. Palis. Vector fields generate few diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 503-505. MR 0348795.
Abstract, references, and article information   
View Article: PDF

[81] Neil Fenichel. Asymptotic stability with rate conditions for dynamical systems. Bull. Amer. Math. Soc. 80 (1974) 346-349. MR 0343314.
Abstract, references, and article information   
View Article: PDF

[82] Denis L. Blackmore. An example of a local flow on a manifold . Proc. Amer. Math. Soc. 42 (1974) 208-213. MR 0326776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Ricardo Mañe. Persistent manifolds are normally hyperbolic. Bull. Amer. Math. Soc. 80 (1974) 90-91. MR 0339283.
Abstract, references, and article information   
View Article: PDF

[84] M. Shub. Dynamical systems, filtrations and entropy. Bull. Amer. Math. Soc. 80 (1974) 27-41. MR 0334284.
Abstract, references, and article information   
View Article: PDF

[85] John Franks. Absolutely structurally stable diffeomorphisms . Proc. Amer. Math. Soc. 37 (1973) 293-296. MR 0312528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Jorge Lewowicz. Stability properties of a class of attractors . Trans. Amer. Math. Soc. 185 (1973) 183-198. MR 0343315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Charles C. Pugh. On arbitrary sequences of isomorphisms in $R\sp{m}\rightarrow R\sp{m}$ . Trans. Amer. Math. Soc. 184 (1973) 387-400. MR 0326778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Patrick Eberlein. Geodesic flows on negatively curved manifolds. II . Trans. Amer. Math. Soc. 178 (1973) 57-82. MR 0314084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] J. W. Robbin. Topological conjugacy and structural stability for discrete dynamical systems. Bull. Amer. Math. Soc. 78 (1972) 923-952. MR 0312529.
Abstract, references, and article information   
View Article: PDF

[90] Michael Shub. Structurally stable diffeomorphisms are dense. Bull. Amer. Math. Soc. 78 (1972) 817-818. MR 0307278.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 95 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia